# SDR FDEA202409111302

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 78,558 hours, 29,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 571186418242
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOORBOARD PANEL 251 MWF IN ZONE 250 DAMAGED. FABRICATED ZONE 250 FLOORBOARD PANEL 251MWF ON VTMAE TRAVELER T24/1774230 IAW   DRAWING SRZ-25-005 REVISION R MAJOR REPAIR.
